# SDR DXTA200601509

- Difficulty date: July 18, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N352QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600352
- Aircraft time: 9,596 hours, 7,749 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Contaminated
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DURING LANDING (SPEED ,40 KTS) RT BRAKE STOPPED FUNCTIONING.  WHEN PUMPED, STARTED FUNCTIONING AGAIN.  PROCESS CONFIRMED BY USING BRAKES PEDALS ON RT SIDE.  BRAKES ACTED NORMAL AT SLOW SPEEDS (ESTIMATED 15KTS) PERFORMED A VISUAL INSPECTION OF THE RT BRAKE. NO PHYSICAL DEFECTS NOTED ON THE BRAKE CALIPER OR ASSOCIATED COMPONENTS. PERFORMED A VISUAL CHECK OF HYDRAULIC FLUID RESERVOIR AND FOUND FLUID TO BE AND SERVICEABLE LEVEL. PERFORMED A BRAKE BLEED ON RT BRAKE AND NOTED AIR IN SYSTEM. BLED BRAKES UNTIL NO AIR WAS IN SYSTEM. PERFORMED AN OPS CK OF RT GOOD. IAW MM 32-00-00.
